Polynompermutationen auf Gruppen II.

F. Schweiger; W. Nöbauer; H. Lausch

Monatshefte für Mathematik (1966)

  • Volume: 70, page 118-126
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Schweiger, F., Nöbauer, W., and Lausch, H.. "Polynompermutationen auf Gruppen II.." Monatshefte für Mathematik 70 (1966): 118-126. <http://eudml.org/doc/177324>.

author = {Schweiger, F., Nöbauer, W., Lausch, H.},
journal = {Monatshefte für Mathematik},
keywords = {group theory},
language = {ger},
pages = {118-126},
title = {Polynompermutationen auf Gruppen II.},
url = {http://eudml.org/doc/177324},
volume = {70},
year = {1966},

AU - Schweiger, F.
AU - Nöbauer, W.
AU - Lausch, H.
TI - Polynompermutationen auf Gruppen II.
JO - Monatshefte für Mathematik
PY - 1966
VL - 70
SP - 118
EP - 126
LA - ger
KW - group theory
UR - http://eudml.org/doc/177324
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.